MathSciNet Relay Station
MathSciNet bibliographic data
MR722422 (85b:47048) 47D05 (26E05 34A25 35A99 60J60)
Tsuchiya, Masaaki Analyticity preserving properties of resolvents for degenerate diffusion operators in one dimension. Proc. Amer. Math. Soc. 90 (1984), no. 1, 91–94.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement